×

zbMATH — the first resource for mathematics

Found 30 Documents (Results 1–30)

100
MathJax
Cogolludo-Agustín, José Ignacio (ed.) et al., Topology of algebraic varieties and singularities. Invited papers of the conference in honor of Anatoly Libgober’s 60th birthday, Jaca, Spain, June 22–26, 2009. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4890-6/pbk). Contemporary Mathematics 538, 137-161 (2011).
MSC:  14H45 14H30 14H50
PDF BibTeX XML Cite
Full Text: arXiv
Brasselet, Jean-Paul (ed.) et al., Singularities, Niigata–Toyama 2007. Proceedings of the 4th Franco-Japanese symposium, Niigata, Toyama, Japan, August 27–31, 2007. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-55-6/hbk). Advanced Studies in Pure Mathematics 56, 169-185 (2009).
MSC:  14E20 14J17
PDF BibTeX XML Cite
Lossen, Christoph (ed.) et al., Singularities and computer algebra. Selected papers of the conference, Kaiserslautern, Germany, October 18–20, 2004 on the occasion of Gert-Martin Greuel’s 60th birthday. Cambridge: Cambridge University Press (ISBN 0-521-68309-2/pbk). London Mathematical Society Lecture Note Series 324, 315-331 (2006).
MSC:  14J17 14J10 14J26
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification
Biographic Reference
all top 3
Software